I’ve been experimenting with TAC for the past three days and I’ve come to discover something really odd.
I’ve been using TAC at 10 and 20mcgs per spray and for the past three days I have been in a mood that I would uniquely describe as sour.
I’m taking tomorrow off from TAC to see if anything changes. I’m hoping that it is just an isolated thing.
Has anyone else had a reaction to TAC like this?
that sounds more inline on what P130 did to me. In the case of TAC, I haven’t had that mood bubble up.
Anything else happening these last 2 days of testing?
1Alpha
I haven’t had that with TAC but I have yet to use it just by itself. I’m really enjoying ammo+TAC+P83
Hydro
4
I’ve been using TAC for the last few days, with A314 @ work (20-30mcg) & with TUTH @ home (30-60mcg) & with Ammo out & about (40mcg)
Still very much trying to get my head around what it does, but definately nothing negative in my mood or others around me.
It has been a busy week, but I’ll try it again and see what happens.
Hey Gotchaz, can you elaborate on your ammo + TAC + P83 combo? Sounds VERY interesting!
How old are you?